Research
Publications

Publications at the Riemann Center

Equivariant Compactifications of Two-Dimensional Algebraic Groups

authored by
Ulrich Derenthal, Daniel Loughran
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
Type
Article
Journal
Proceedings of the Edinburgh Mathematical Society
Volume
58
Pages
149-168
No. of pages
20
ISSN
0013-0915
Publication date
02.2015
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://doi.org/10.1017/S001309151400042X (Access: Unknown)